# SDR IPXA12671454

- Difficulty date: January 17, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 42,251 hours, 13,139 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586928
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK CARGO COMPARTMENT FLOOR PANEL ASSY UPPER SKIN AND CORE DAMAGE ABOUT 0.5" X 0.5"X 0.1" AT STA 1387, RBL 84 AND 0.4" X 0.4" X 0.1" AT STA 1389 RBL 84 CUT OUT THE UPPER SKIN AND CORE WITH 0.5" DIAMETER AT STA 1387, RBL 84 AND 0.4" DIAMETER AT STA 1389, RBL 84.  REPAIR IAW REV:52 SRM 53-00 -50 REPAIR GENERAL FIGURE 201 PARA 4.C.
